Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 548957, 10 pages
Research Article

Dealing with Nonregular Shapes Packing

Graduate Program in Applied Informatics, University of Fortaleza (UNIFOR), Avenue Washington Soares 1321, Bl J Sl 30, 60811-905 Fortaleza, CE, Brazil

Received 11 April 2014; Accepted 7 June 2014; Published 8 July 2014

Academic Editor: Jer-Guang Hsieh

Copyright © 2014 Bonfim Amaro Júnior et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bonfim Amaro Júnior, Plácido Rogério Pinheiro, Rommel Dias Saraiva, and Pedro Gabriel Calíope Dantas Pinheiro, “Dealing with Nonregular Shapes Packing,” Mathematical Problems in Engineering, vol. 2014, Article ID 548957, 10 pages, 2014.